Candida Archives

Candida/CFS

[ Candida Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Candida/CFS

Posted by
Peter McCall on February 26, 2003 at 09:38:15:

I have done much research on existing posts about the order of treatment of Candida particularly using Nystatin, (specifically I have read the post entitled "NYSTATIN RESISTANCE? - Once & for all, time for the truth!!!" amongst others, but I am still confused on a few matters relating to my personal circumstances.

I have been suffering from Candida problems for a number of years although the condition has been under control until I took antibiotics for a persistent chest infection about 18 months ago. Initially after this I got my health back on track by using CAprylic acid, GSE et al.. However now, I am finding it increasingly difficult to cope with worsening symptoms of fatigue, brain fog, occasional anxiety, bloating and general digestive problems. I am certain I have candidiasis as I have had fungal toe nails, oral thrush for seven years along with swollen glands in the neck and groin, and indeed had a positive test for systemic candidiasis by the measurement of d-arabinose in the urine.

My diet is free of wheat, sugar and fruit (aside from Granny Smiths apples) but not of rice, oats, potatoes.

I am now beginning to take Nystatin at a low dosage of 100,000 U 4x day and am experiencing the following symptoms after just one day: increased urination, increased fatigue, increased feelings of stress, brain fog, headaches etc.. So my question is should I persevere and expect these symptoms as a sign that the medication is working, or do I need to stop and do something else first before resuming eg taking L-glutamine for the leaky gut. Or maybe Primal Defense. It is this order of treatment where I am confused - there appears to be a little contradiction reading the many posts on the subject.

Any help would be greatly appreciated.

Thanks
Peter



Re: Candida/CFS

Posted by labrat on February 26, 2003 at 11:17:20:

In Reply to: Candida/CFS posted by Peter McCall on February 26, 2003 at 09:38:15:

I experienced increased symptoms (sort of felt like I had a mild flu) for about 4 days or so when I first took nystatin. After that I felt better.

I am sure you'll get more advice about this, but this was my personal experience. This happened a number of years ago and I don't have any more symptoms unless I abuse my diet (it happens!).

I would not stop taking it after so short a time. Wait for a week or so and if you STILL don't feel well, then it's time to ask for more advice.

Good luck!

~~~8>

Follow Ups:


Re: Candida/CFS (Archive.)

Posted by Walt Stoll on February 27, 2003 at 07:31:56:

In Reply to: Candida/CFS posted by Peter McCall on February 26, 2003 at 09:38:15:

Hi, Peter.

Listen to Labrat.

I have yet to see C-RS be permanently vanquished by either diet alone or Nystatin alone, or for that matter by both of them together.

The ony permanent cure is by dealing with the LGS so that the candida spores, that are ubiquitous in our environment, do not move right back in after treatment. That means SR and exercise along with what you are doing.

Hope this helps.

Walt

Follow Ups:


[ Candida Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!